Journal Article

Cohomology of Hyperplane Complements with Group Ring Coefficients

Michael W. Davis, Tadeusz Januszkiewicz, Ian J. Leary and Boris Okun

in International Mathematics Research Notices

Volume 2011, issue 9, pages 2110-2116
Published in print January 2011 | ISSN: 1073-7928
Published online July 2010 | e-ISSN: 1687-0247 | DOI: https://dx.doi.org/10.1093/imrn/rnq151

Show Summary Details

Preview

We compute the cohomology with group ring coefficients of the complement of a finite collection of affine hyperplanes in . It is nonzero in exactly one degree, namely, the degree equal to the rank of the arrangement.

Journal Article.  1202 words.  Illustrated.

Subjects: Mathematics